GlaxoSmithKline Australia Pty Ltd—Children's Panadol 1-5 Years Suspension
What are the defects?
The higher levels of paracetamol in the two affected batches may result in doses that are over the recommended and labelled doses but not to the extent that they pose risks to children when the product is used according to the directions on the label.
What are the hazards?
Incorrect dosage may result in illness.
What should consumers do?
Parents and carers should ensure that they follow the dosing instructions on the label.
If you have given more paracetamol than recommended above, contact the Poisons Information Centre (telephone 131126) or your doctor, or go to the nearest hospital emergency department. Do this even if your child does not seem sick.
If you have a bottle from one of the two affected batches and still have concerns, you can contact GSK on 1800 650 123 (between 8am and 8pm EST). GSK will either organise for a replacement product to be sent to you or, if urgent, GSK can arrange for you to pick up a replacement product from your local pharmacy. Alternatively a refund can be provided.
Sold in pharmacies over the counter (OTC) and available for use in hospitals
Recall advertisements and supporting documentation
Therapeutic Goods Administration is the responsible regulator for this recall.